Skip to content
My WebMD Sign In, Sign Up
bleeding
avatar
sonyador17 posted:
am almost 20 years old. in may i had one deppo shot but never had another one. in july i had constant bleeding on top of my period till august. it went away for one week and then it came back. its now november and it has not stopped yet. i am getting very worried. i have dizzy spells and nausea. i dont want to see a doctor if it is normal because i dont have a lot of money but i am really starting to get scared..
Reply
 
avatar
mrsnobodysgirl responded:
this may be a side effect from the deppo shot it self i was on the deppo shot and it made me have my period for a month at at time some times it was really havey and some times it was light but thick and affter i got off the deppo when i had my period it hurts you may want to call the dr and see if you need to go see them.


Helpful Tips

WARNING!!! For all who undergo Transvaginal Mesh Implants ...
A year ago until now hundreds of thousands of women agreed to transvaginal mesh implants as treatment but the FDA says that "it is not ... More
Was this Helpful?
0 of 0 found this helpful

Helpful Resources

Be the first to post a Resource!

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.